MathSciNet Relay Station
MathSciNet bibliographic data
MR1896047 (2003g:60030) 60E10 (33C90)
Letac, Gérard; Malouche, Dhafer; Maurer, Stefan The real powers of the convolution of a negative binomial distribution and a Bernoulli distribution. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2107–2114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement